Forum Style

Heartburn and abdominal Pain

Hello allHope everyone is well. I had my liver transplant nearly 2 years ago. I was fine until July 2016 I suddenly started getting heartburn and chest pain even when I was on reflux medicine. The consultant changed the medicine but it still made no difference. I've had an endoscopy done and all was clear. No reflux or gastritis or ulcer! At least if it was one of them then I'd have had answers but now I'm stuck in a limbo.A few weeks ago I had severe upper abdominal pain. I was sweating and thought I'd need the ambulance. This pain lasted 8 hours but because my husband was at work and my children were coming home from school, I somehow managed the pain by crying and rolling on the floor. Not that it helped. A few days later I had the same pain and I was up all night. I tried pain killers and gaviscon but nothing helped.I went to see my GP and they gave me painkillers which did nothing. I went back today and again they couldn't suggest anything.I'm upset as I'm not able to eat anything without feeling heartburn and chest pains and then the abdominal pain.Anyone have any experience? I'm so frustrated as I have two young children and I'm feeling irritated to do anything when I'm in pain. Most of the day I have to be active for my children but really I want to just lie down or just sit somewhere quietly.I feel like there is no help and I'm feeling really down and upset that I'll have to live with these symptoms especially the abdominal pain which is hard to handle.Please help. I'm from the UK by the wayThanks

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Have you seen a cardiologist or GI doctor?
    • I've also previously been to Emergency and they did ECG and all was OK. Can prograf cause all this after being on it got over 1.5 years? Today I'm in absolute agony but I know when I go into emergency they will not do a thing.
    • No I have not. I've seen a GI doctor privately who did the endoscopy and all was clear. I'm on 10 mg of tacrolimus but I'm guessing after nearly 2 years I can't be struggling with side effects from it? I'm at a loss and so are the doctors.
This reply was deleted.

Transplant Stories

Members Stories

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Thank You

Each month, it costs $60.00 to operate TransplantFriends.com We greatly appreciate your support.

Facebook & instagram

Planetary Biosciences for Cystic Fibrosis

Looking for My Kidney Hero

My dear Friend Susy - a double lung transplant survivor is in need of a Kidney Angel (O positive blood type).  If you can be Susy's Hero- contact her at susygar@aol.com Thank You So Much!

Latest Activity

Sophie posted a discussion
3 hours ago
Sophie replied to Doreen Egan's discussion The waiting is killing me!!
3 hours ago
Sophie updated their profile
3 hours ago
Sophie replied to marty wiggins's discussion jaundice
3 hours ago
Sophie updated their profile photo
4 hours ago
Sophie replied to Sophie's discussion New Member with questions
4 hours ago
Wojo replied to Steve Pearson's discussion Good 'Ol Aetna. At it again.
4 hours ago
Chris replied to Chris's discussion Iron Infusions
8 hours ago
More…

Lung Transplant Foundation

Contact Us